# SDR DHL2004363014

- Difficulty date: December 18, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES GRAB ON RT SIDE.  PERFORMED OPERATIONAL CHECK OF NORMAL, ALT, AND ANTI-SKID SYSTEMS.  NO DEFECTS NOTED IAW MM 32-42-00.
